Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On recursive trees with a unique infinite branch


Author: Peter Clote
Journal: Proc. Amer. Math. Soc. 93 (1985), 335-342
MSC: Primary 03D30; Secondary 03D55
DOI: https://doi.org/10.1090/S0002-9939-1985-0770549-2
MathSciNet review: 770549
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we analyze the Turing degree of an infinite branch in a recursive tree $ T \subseteq {\omega ^{ < \omega }}$ and its relation to the well-founded part of the tree. It is, of course, not surprising that the two notions are related, but it is of a certain technical interest (in terms of the coding procedure used) to establish the exact interrelation. An interpretation of our result in terms of a Cantor-Bendixson derivative operation on trees $ T \subseteq {\omega ^{ < \omega }}$ is given.


References [Enhancements On Off] (What's this?)

  • [1] K. H. Chen, Recursive well-founded orderings, Ann. of Math. Logic 13 (1978), 117-147. MR 486627 (80e:03047)
  • [2] P. Clote, On the leftmost infinite branch of a recursive tree, Proc. Logic Colloq. (Jedwicin, Poland), 1981.
  • [3] H. Friedman, Systems of second order arithmetic with restricted induction, J. Symbolic Logic 41 (1976), 557-559 (abstracts).
  • [4] C. G. Jockusch, Jr. and T. G. McLaughlin, Countable retracing functions and $ \pi _2^0$ predicates, Pacific J. Math. 30 (1969), 67-93. MR 0269508 (42:4403)
  • [5] H. Rogers, Jr., Theory of recursive functions and effective computability, McGraw-Hill, New York, 1967. MR 0224462 (37:61)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D30, 03D55

Retrieve articles in all journals with MSC: 03D30, 03D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0770549-2
Keywords: Hyperarithmetic, well-founded part of a tree, Cantor-Bendixson rank
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society